Proceedings of the Japan Academy

Remarks on ideals of bounded Krull prime rings

Hidetoshi Marubayashi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 53, Number 1 (1977), 27-29.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517924

Digital Object Identifier
doi:10.3792/pja/1195517924

Mathematical Reviews number (MathSciNet)
MR0429970

Zentralblatt MATH identifier
0383.16001

Citation

Marubayashi, Hidetoshi. Remarks on ideals of bounded Krull prime rings. Proc. Japan Acad. 53 (1977), no. 1, 27--29. doi:10.3792/pja/1195517924. https://projecteuclid.org/euclid.pja/1195517924


Export citation

References

  • [1] D. Eisenbud and J. C. Robson: Modules over Dedekind prime rings. J. Algebra, 16, 67-85 (1970).
  • [2] A. W. Goldie: The structure of prime rings under ascending chain conditions. Proc. London Math. Soc, 8, 589-608 (1958).
  • [3] A. W. Goldie: Semi-prime rings with maximum condition. Proc. London Math. Soc, 10, 201-220 (1960).
  • [4] A. W. Goldie: Torsion-free modules and rings. J. Algebra, 1, 268-287 (1964).
  • [5] H. Marubayashi: Non-commutative Krull rings. Osaka J. Math., 12, 703-714 (1975).
  • [6] H. Marubayashi: On bounded Krull prime rings (to appear in Osaka J. Math.).
  • [7] H. Marubayashi: A characterization of bounded Krull prime rings (to appear in Osaka J. Math.).
  • [8] B. Stenstrom: Rings and Modules of Quotients. Lecture Notes in Math., 237 (1971). Berlin-Heidelberg-New York, Springer.